# SDR EISA98166

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 172652A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HSI AND NR 1 COMPASS (RMI) INOPERATIVE, AIR TURN BACK TO BRADLEY.  INSTALLED SERVICEABLE NR 2 DIRECTIONAL GYRO.  OPS CHECK SATISFACTORY.  (M)
